# SDR DALA2023122410546

- Difficulty date: December 22, 2023
- Submitted: December 24, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,481 hours, 30,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: MATERIAL BURRED (OVALIZATION) ON LOWER LATERAL SUPPORT RH SIDE ON RACK 80VU (ADDITIONAL ENGINEERING DOCUMENTATION IS REQUIRED PRIOR TO FURTH ER FLIGHT) (AD RELATED 2515-01014-02B) . C/A: COMPLIED WITH ER/A 613674-14AD REV ORIGINAL MATCHES WITH ALL STEPS OF PRI 613674-14AD REV 0, IT IS BEEN VALIDATED, PERFORMEDREPAIR INSTRUCTIONS ON LOWER LATERAL SUPPORT RH SIDE ON RACK 80VU AS PER ER/A 613674-14AD REV ORIGINAL SECTION I HAS BEENCOMPLIED WITH, SEE LOG PAGE 0111628 FOR TIME CONTROLLED ITEMS SECTION II, APPROVED DATE 15/DEC/23. RII INSPECTION COMPLETE 1615834 (AE372QC) JOB COMPLETE. (LP: 0121149)
